# SDR ASAA2015041611374

- Difficulty date: April 16, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 24,989 hours, 7,600 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter
- Part number: 38809381
- Condition: Clogged
- Location: Apu Oil
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCESSING APU FOR FUEL FILTER CHANGE FOUND OIL FILTER INDICATOR POPPED. ACFT GROUNDED.  REMOVED FILTER AND INSPECTED BOWL AND FILTER FOR CONTAMINATION.  NONE FOUND.  INSTALLED NEW FILTER AND RAN APU OPS AND LEAK CHECK GOOD, REF 49-91-12-400-802.
